i have been taking seasonique and have no sex drive what so ever. is this normal when taking this pill? i use to be really active with my boyfriend of 3 years and now i have to force myself to have sex with him and when i do it just isnt satisfying. really getting frustrated also boyfriend also frustrated. please help
I'm new, first post, noticed yours by clicking on a link to new posts i believe. I don't use that particular med, but being dependent on opioids I can attest to the low drive. I think it may be relevant to anyone who uses certain types of meds, whether they are antidepressants or opiate blockers like I use such as suboxone. Ask your prescriber about it, maybe see a counselor with your boyfriend, maybe lower dosage would make a dif? In the end I definately agree though, alot of the meds people take day to day numb many aspects of our lives without us noticing, but sometimes that's a good thing... But in reference to sex drive, ya gotta get it right because that's an important part of life! I tend to ramble, but I understand and empathize with your comment
Hello ms_ katie,
No such possible side effect is listed, but bare in mind that not all lists of possible side effects are complete, and it must not be ruled out.-
Do contact your doctor and inform him or her what you are experiencing.-
For future reference and more information please click on the link below:
You may report side effects to FDA at 1-800-FDA-1088.
Talk to your boyfriend and explain to him what you are feeling, making love should be about the both of you enjoying it, it is an act of love.-
Forcing yourself is not good for you, but that is my own personal opinion.-
All the best.- And I hope your doctor can help you solve this most frustrating problem.-
I have the same exact problem i've been taking the pill for a year now. So i did a lil experiment and went off the pill with in a week i had my sex drive back. I talked to my doctor about this problem she told me other factors play a role too such as stress arguing with your boyfriend.. or even bad sex. I'm going back on the pill in a week so I will see if it gets bad again. If so she is going to change my pill back to the simple once a month period ones. Also while on any birth control you dont ovulate, when you ovulate estrogen is release which in return will make you horney.. good luck i will keep you posted !
OMG I have been having the same exact issue. I usually take the lower dose one lo-seasonique but my doctor had a free sample of the regular seasonique last time I went to get my prescription filled so I thought I would save myself some money this time and use it. Well I think I need to switch back asap b/c my sex drive has never been so low. I believe that birth control in general has lowered my sex drive but Seasonique has basically made it non-exsistent. At first I tought it was the crazy stress I have been feeling lately but when I researched it I found many other women have been having this issue. Hopefull this helps you!
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took seasonique for a little more than 2 months and then stopped due to my non existent sex drive?
Posted 14 Oct 2010 • 1 answer
Posted 31 Jan 2011 • 2 answers
Posted 27 Mar 2013 • 2 answers
Posted 4 Apr 2013 • 1 answer
Posted 21 Oct 2015 • 3 answers